Perfect Gaussian Integer Sequence Pairs from Cyclic Difference Set Pairs

Hongbin LIN  Xiuping PENG  Chao FENG  Qisheng TONG  Kai LIU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E101-A   No.5   pp.855-858
Publication Date: 2018/05/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E101.A.855
Type of Manuscript: LETTER
Category: Digital Signal Processing
Keyword: 
correlation,  perfect sequence,  Gaussian integer sequence pair,  cyclic difference set pair,  

Full Text: PDF(151.2KB)
>>Buy this Article


Summary: 
The concept of Gaussian integer sequence pair is generalized from a single Gaussian integer sequence. In this letter, by adopting cyclic difference set pairs, a new construction method for perfect Gaussian integer sequence pairs is presented. Furthermore, the necessary and sufficient conditions for constructing perfect Gaussian integer sequence pairs are given. Through the research in this paper, a large number of perfect Gaussian integer sequence pairs can be obtained, which can greatly extend the existence of perfect sequence pairs.